# SDR IPXA1M70232

- Difficulty date: September 27, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: ALC81321
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT HORIZONTAL STAB T/E ACCESS CUT-OUT 334LB SPAR CAP CORRODED AROUND SCREW HOLES.  REPAIRED  SPAR CAP IAW EA O11-5510-01-A3565 REV IR AND EO MD11-5510-A44839-A.
